My dad has taken Zytiga for 1 year even though it’s not really work. His current PSA is greater 34, CT scan shows that metastasis is unchanged in comparison to the time he took docetaxel (PSA ≈ 0.29, please see my dad profile for details). However, he sometimes feels hurt/uncomfortable at leg and/or hip. Due to limitation of treatments in my country, his doctor suggests him change to Xtandi (self-payment). We don’t want to take that option at this moment due to the concern of cross-resistance. We prefer Cabazitaxel or Lu177 at countries around Vietnam. Through Healthunlocked, we heard about Lu177 and Dr. Ishita Sen and contacted her to find out chances of treatment for my dad. I would like to ask for your advice who has experience.
- When he needs to stop Zytiga if my dad decides to take Lu177? 1 week, 2 weeks or he can take it until the last day before taking Lu177?
- One of Lu177 side effects is mouth dry. Do you know any tip to reduce this side effect? Besides it, are there any significant side effects?
- From your knowledge, my dad should take Lu177 or Cabazitaxel next? My dad experiences ATD, Docetaxel and Zytiga.
- Please share if you have any other thought
Thanks you in advance for your sharing,
I can only speak from my own experience, going for 3rd infusion this week. Prior to first infusion, Zytiga was stopped, still taking Lupron (3 month). No ill side effects such as you mention from LuPSMA617. For me, well tolerated. Godspeed
Thank you for sharing & Good luck with your treatment
Hi Ramp7, do you mean you stop taking Zytiga before you started Lu177 and also don't use it during the intervals of infusions? Thank you
Zytiga was completely stopped. I believe the feeling was it was no longer effective. I still go for my Lupron 3 month shot to keep T levels very low.